Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A generalized uniqueness theorem for limit cycles in a predator-prey system
Luleå University of Technology.
1989 (English)In: Acta Academiae Aboensis, Series B: Mathematica et Physica, ISSN 0001-5105, Vol. 49, no 2Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 49, no 2
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-2626Local ID: 044120f0-d53e-11df-8b36-000ea68e967bOAI: oai:DiVA.org:ltu-2626DiVA, id: diva2:975479
Note
Godkänd; 1989; 20101011 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2021-02-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

By organisation
Luleå University of Technology
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf